BibTeX record journals/ma/VilcaBZ14

download as .bib file

@article{DBLP:journals/ma/VilcaBZ14,
  author    = {Filidor V. Vilca and
               Narayanaswamy Balakrishnan and
               Camila Borelli Zeller},
  title     = {A robust extension of the bivariate Birnbaum-Saunders distribution
               and associated inference},
  journal   = {J. Multivariate Analysis},
  volume    = {124},
  pages     = {418--435},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.jmva.2013.11.005},
  doi       = {10.1016/j.jmva.2013.11.005},
  timestamp = {Sun, 28 May 2017 13:23:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ma/VilcaBZ14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics